# SDR SWAA2014112134354

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fastener
- Part number: 6549376
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM REPAIR DOUBLER FASTENER MISSING AT BS 344, RBL 2.  INSTALLED FASTENER IAW SRM.
